# SDR CHQA2800207A

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 17,712 hours, 16,368 cycles
- Engine: Allsn AE3007A
- Engine time: 20,160 hours, 14,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7790, YOW TO IAD.  AFTER TAKEOFF THE FLIGHT CREW RECEIVED A LG AIR/GRND FAIL MESSAGE ON EICAS AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO YOW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE CMC FOR MESSAGES AND FOUND A PROX SWITCH FAIL CMC MESSAGE.  THROUGH FURTHER TROUBLESHOOTING THE NOSE LANDING GEAR WEIGHT ON WHEELS PROX SWITCH WAS FOUND TO BE AT FAULT.  THE PROX SWITCH WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
